# SDR VNAA2024091210030

- Difficulty date: September 12, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 40,236 hours, 38,967 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R319066
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HAS (3EA) DENTS ON THE OUTER SKIN BETWEEN F.S. 311.75 AND F.S. 320.00 DD2 TO DD5.   REPAIRED DAMAGE I.A.W. BOMBARDIER REO 670-51-00-085 REV.A, DATED 2017-08-23 AND MHIRJ REO 670-52-11-1397 REV.--, DATED 2024-07-26.
